# SDR AALA20091004STL01

- Difficulty date: October 3, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 36,304 hours, 16,981 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT SJD TO ORD.  FLIGHT CREW REPORTED HEAVY SMELL OF ELECTRICAL FUMES IN AFT CABIN AFTER TURNING ON AIRFOIL ANTI ICE TO FULL.  DIVERTED TO STL DUE TO CHANCE OF ICING IN ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED AIR CONDITIONING PACK BURNOUT AND REPLACED BOTH LEFT AND RIGHT PRESSURE REGULATING VALVES IN TAIL SECTION.  NO FUMES DURING FUNCTIONAL FLIGHT CHECK.
